| Catalog Number |
309571 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 120 bd luer-lok¿ syringes with attached needle had white foreign matter on their needles.The following information was provided by the initial reporter: "reported to have something white on the needle itself, rendering it useless".
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 120 bd luer-lok¿ syringes with attached needle had white foreign matter on their needles.The following information was provided by the initial reporter: "reported to have something "white" on the needle itself, rendering it useless.".
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.